Doctor insights on:
How Can You Tell If Someone Is Seriously Overdosing From An Opiate
If you are: worried then confront this individual about your concerns and maybe enter a voluntary detox program. Honesty is very helpful, however be read for a backlash. Many people that are lost in their addiction will be very angry and resentful towards this honesty. If needed, ask their family for help. Lastly, you can even call the authorities if they pose a risk to society or themselves. ...Read moreSee 2 more doctor answers
By prescription only: Although one may obtain opiates from illicit dealers, you should not even consider this, due to the legal risks and high chance of adulterated products There is a great controversy among physicians about whether opiates are over or under prescribed, and the consensus is toward the former. And the government encourages this in the name of the "war and drugs." see www.opiatecure.com for more details ...Read moreSee 1 more doctor answer
Detox: If no access to dr. You can do various things to ease your pain. Take an nsaid;motrin etc. As directed. Something like chamomile tea for stomach cramps and diarrhea. There are over the counter medications for diarrhea ask the pharmacist. Be as active as you can , intense interest in something should help.Dr.Can give you a set of medicines that should help a great deal and there is suboxone. ...Read more
Opiate use: They can become addicting if you stop probably have withdrawal symptoms ; generalized pain nausea vomiting diarrhea for a number of days . They lower your testosterone and tend to decrease your sex drive. In high doses they will effect interpersonal relationships and , of course , when abused will cause a state of euphoria. If they get out of hand you can end up in prison and in dept. ...Read more
See below: Paxil (paroxetine) is a lselective serotonin reuptake inhibitors (ssris) and is used to treat depression, obsessive-compulsive disorder, anxiety. If you have questions about your medications, you also should discuss that with your prescribing provider and/or pharmacist. ...Read moreSee 2 more doctor answers
Goodness, yes!: The combination of opiates and alcohol can be deadly, especially in overdose. Please get to an emergency room asap. Do not drive yourself. Call 911 if you have to. If using these medications often, you may be addicted as well, and need help for that too. ...Read moreSee 2 more doctor answers
Yes: Yes they do.Get a more detailed answer ›
- Talk to a doctor live online for free
- How can you tell if someone is smoking?
- How can you tell if someone is hiv positive?
- How can you tell if someone is a binge drinker?
- Ask a doctor a question free online
- How can you tell if someone is an alcoholic?
- How can you tell if someone is faking a headache?
- How can you get hiv from someone?
- How can you tell when someone goes into cardiac arrest?
- Talk to a urgent care specialist online for free